# SDR USAA20100709BB040

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, J, Y
- Precautionary procedure: E, A

## Discrepancy

PHX  FLT 429 EN ROUTE PHX TO OGG.  THE RIGHT ENGINE WAS SHUT DOWN AT 23,000 FEET DURING CLIMBOUT DUE TO RIGHT ENGINE OVERHEAT CHECKLIST.  RECEIVED STATUS MESSAGE RIGHT ENGINE STRUT DET NR 1 AT 20,000 FEET.  THEN, OUT OF 22,000, ON CLIMBOUT, ENGINE OVERHEAT RIGHT ENGINE.  FOLLOWED THE CHECKLIST WHICH REQUIRED ENGINE SHUTDOWN.  THE FLIGHT RETURNED TO FIELD PHX AND LANDED WITHOUT FURTHER INCIDENT.  SINGLE ENGINE FLIGHT TIME WAS 20 MINUTES.  REPLACED LEAKING AIR DUCTS AT THE RIGHT ENGINE PRSOV.  LEAK CHECKS OK.
